# SDR REXA2016070201343

- Difficulty date: July 2, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONNECTION DOOR LATCHES ARE HARD TO OPEN.  REMOVED AND REPLACED THE LATCHES IAW SRM 51-42-06.
